DOI 10.11817/j.issn.1672-7347.2024.240372
Hyperthyroidism crisis and complex pancytopenia: A case report.
Аннотация
Antithyroid drugs can cause neutropenia or agranulocytosis, rarely pancytopenia in hyperthyroidism therapy. The treatment is difficult and lethality is high when granulocytopenia or pancytopenia combined with hyperthyroidism crisis. First Affiliated Hospital of Army Medical University treated a patient who had pancytopenia caused by methimazole with systemic lupus erythematosus, secondary hyperthyroidism crisis and agranulocytosis.We gave the reasonable treatment in time, such as anti-infection, stimulating granulocyopoiesis, compound iodine solution to control thyroid function, controlled the disease effectively and saved the patient's life. Early detection and identification of possible causes of pancytopenia and dynamic adjustment of treatment plan show great significance for patients with hyperthyroidism and severe pancytopenia.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.